Taking AKT3. Got pregnant. Continue taking tablets?
hi , i hav abdominal koch and i have been taking AKT4 for 4 months now on AKT 3 from past one month , also iam pregnent now 4 weaks. plz suggent me should i continue the tablets or shall i stop taking it? is there any side effects plz suggernt me , its beings 3 years we go married and we wer...
View answer »
IVF, tubular pregnancy, TB, AKT3 tablets
Hi , My wife is 37 years old and we are trying to have a second baby through IVF . Last two times she had tubular preganancy and our doctor is doubting she may have TB. But in culture check no Tb found. Still the doctor is insisting for AKT3 tablets and my wife is taking the same from last one...
What are side effects of AKT - 4 medicine ?
Hair fall is the side effect of AKT - 4 medicine? I am a tuberculous patient and taking tablets from last one and half month and suffering from lots of hair fall.. Is this because of the disease or tablet?
Suffering with TB, advised AKT4. What is the dosage?
hi, gm my name is Nilesh my wife age is 33yrs old suffering from TB AND after all tests doctor said take AKT4 daily for 6months course so i want to know in which seequence she will take Akt4 bcz doctor said 2tablets 1 is capsulse and other 1 take morning and remaining 2 tablets at afternoon so...
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions